Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Itching around back and chest. Taken Prednisone. Pain in limbs. Any ideas?

I have been itching around my back, chest and a small area on ribs for nearly a month. A couple wks ago I finally went to the Dr when an actual rash appeared. I have taken presc. antihistimine 1x a day for almost 2 wks and around of prednisone for 8 days. I finally started feeling a huge relief about day 6 in the pred. treatment. However, I have RA and took my enbrel shot and by that night began itching again. It has slowly gotten worse but no rash has appeared. Before I saw the Dr I itched for a week or more before any bumps begann to show and they were minor and came and went as they pleased. BUT ONLY IN THE SAME PLACES. They havent spread to other parts of my body. Now I have a cold I suppose to add to this. And what scares me is that just to touch my arms and legs hurt. Not the skin per say. And not like you have exersised recently. My clothing doesnt bother it but if I touch it or my husband hugs me it does! I am used to having odd issues happen to me so I am a tad nervous....any ideas please?
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
YOU ARE ALLERGIC TO DRUGS YOUR HISTORY SUGGESTS THAT YOU GET ALLERGY ON SAME SPOTS AND THE SPOTS DOES NOT INCREASE
'THESE ARE FIXED DRIUG ERUPTIONS AND WILL RECUR ONLY IF YOU TAKE DRUG TO WHICH YOU ARE ALLERGIC TO
MOST COMMON ARE PAIN KILLERFS LIKE BRUFEN PARACETAMOL DISPRIN ASPIRIN AND VITAMINS CALCIUM IRON DIETRY SYPPLIMENTS OR ABTIBIOTICS
GO FOR DRUG ALLERGY TESTS AND FIND WHICH GROUPS OF MEDICINES YOUARE ALLERGIC TO AND WHICH ARE SAFE FOR YOU
AND TAKE MEDICINES ACCORDING TO TEST REPORT
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor